# SDR AALA20020099

- Difficulty date: January 10, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 1 SEAT TRACK CORRODED STATION 1205-1210.  ROUTED OUT CORRODED AREA, TREATED AND PRIMED.  INSTALLED PLUG REPAIR.  (M)
